# SDR ABXA9900603

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695005
- Condition: Cracked
- Location: Ws 404
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SKIN CRACKED AT STATION XW-404.  REPAIRED IAW ABX REA D857-31905MR.
